International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part B

The theory of inference for statement calculus in reference of composition mappings and relation matrix


Author(s): Jayesh Tiwari and Rajendra Tiwari

Abstract: BIn this article we prove that set of Complex numbers C= a+ib ; where a,b є R and i= imaginary number also know as by iota (i= √-1), is the set of largest number, while set of Natural numbers N={1,2,3….n……} is the set of least numbers by compositions of mappings or product of mappings. We verify the inclusion relation N ⊂ W ⊂ I ⊂ Q ⊂ R ⊂ C or C⊃R ⊃ Q ⊃ I ⊃ W ⊃ N by relation matrix and graph of relation.

Pages: 70-74 | Views: 480 | Downloads: 29

Download Full Article: Click Here
How to cite this article:
Jayesh Tiwari and Rajendra Tiwari. The theory of inference for statement calculus in reference of composition mappings and relation matrix. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 70-74.
Call for book chapter
International Journal of Statistics and Applied Mathematics